# SDR DALA2019040412157

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 57,430 hours, 18,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHT AT AFT GALLEY PARTITION INOP. FOUND DISCONNECTED WIRE UNDERNEATH SEAT 49E. RECONNECTED REF B757 WDM 33-51-22. OPS CHECK GOOD.
